# SDR UIEA200600222

- Difficulty date: August 31, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 18,006 hours, 2,910 cycles
- Engine: Ge CF680C2B2
- Engine time: 20,671 hours, 3,262 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Fan Blade
- Condition: Lack Of Lube
- Location: Nr 1 Engine
- Part time: 20,671 hours, 3,262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N415MC AT PIK FOR MSG-3, C-4&A-4 CHECK.  AS PER N/ROUTINE 154, NR 1 ENGINE S/N 704-916 FAN BLADES REMOVED FOR LUBRICATION.  IT WAS FOUND, FAN DISKS HAVE NO EVIDENCE OF LUBRICANT.  INSPECTION PERFORMED IAW MM 72-31-00, 206 TABLE 601 NR 1 DOVETAILS ON FAN DISK HAVE COATING MISSING ON PRESSURE FACES.  (CU-NI-INDIUM) ALSO PER ENGINE SHOP MANUAL SUBTASK 72-21-03, 220-054 SECTION-C FRETTING ON PRESSURE FACES.  THIS REQUIRES INSPECTION BY ENGINE SHOP WITH APPROPRIATE TOOLING FOR DEEP DISK INSPECTION.
